Is it possible to overdose from abilify (aripiprazole)?

Yes. Why do you ask? If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support.

Related Questions

Is it possible to overdose on 5x7.5mg zopiclone, 10x30mg morphine, 10x300mg pregabalin, 5x10mg Abilify (aripiprazole) and 5x150mg venlafaxine?

Yes. Review max doses with your pharmacist and doctor who prescribed meds. Make sure everyone is on the same page. Sometimes we use more medicine or less depending on patient circumstance. Read more...
Overdosing. If considering overdose on anything, please don't. Instead, please talk to someone: your doctor, your family; your friends; call 911; go to an er; or call the suicide prevention lifeline: 1-800-273-talk (8255). Read more...

How long does it take for a Abilify (aripiprazole) overdose to kick in?

Now or later. This medication can have an instant negative effect - like dystonia (muscle stiffness) and akathisia (intense restlessness). Most meds can also cause a rash - and if accompanying swelling involves the throat can cause death. Longer term use can lead to gradual accumulation of the med in the body - higher blood and tissue levels. Metabolic syndrome, lethargy, tics, dementia and parkinsonian shuffle. Read more...

How long does it take for a overdose of Abilify (aripiprazole) symptoms to kick in?

Irrelevant. For overdose of any medication, you should seek immediate medical attention. Go to your nearest er where they can monitor you and decide if you may need treatment. Read more...

What would happen if I overdosed on abilify (aripiprazole)? What wouldthe effects be?

ARIPAPRAZOLE OVERDOS. Oral Aripiprazole overdosage causes vomiting, somnolence, and tremor, acidosis, aggression, atrial fibrillation, bradycardia, coma, confusional state, convulsion, blood creatine phosphokinase increased, depressed level of consciousness, hypertension, hypokalemia, hypotension, lethargy, loss of consciousness, qt prolongation, pneumonia aspiration, respiratory arrest, status epilepticu, tachycardia. Read more...

Do I need to go to a hospital if I overdosed on abilify (aripiprazole)?

It depends. It depends on how do you feel. If you have vomiting, somnolence or tremor, you might want to see a doctor. However, there are not reports the Abilify (aripiprazole) overdose alone would cause death. Read more...
Abilify (aripiprazole) Please call poison control now. Be prepared to tell them the dosage and the # of pills ingested. They will provide you with correct guidance. Read more...